Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Takens–Bogdanov bifurcation of travelling-wave solutions in pipe flow

Autor
Mellibovsky, F.; Eckhardt, B.
Tipus d'activitat
Article en revista
Revista
Journal of fluid mechanics
Data de publicació
2011-02
Volum
670
Pàgina inicial
96
Pàgina final
129
DOI
https://doi.org/10.1017/S0022112010005239 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12256 Obrir en finestra nova
URL
http://adsabs.harvard.edu/abs/2010arXiv1002.1640M Obrir en finestra nova
Resum
The appearance of travelling-wave-type solutions in pipe Poiseuille flow that are disconnected from the basic parabolic profile is numerically studied in detail. We focus on solutions in the twofold azimuthally-periodic subspace because of their special stability properties, but relate our findings to other solutions as well. Using time-stepping, an adapted Krylov–Newton method and Arnoldi iteration for the computation and stability analysis of relative equilibria, and a robust pseudo-arclengt...
Citació
Mellibovsky, F.; Eckhardt, B. Takens–Bogdanov bifurcation of travelling-wave solutions in pipe flow. "Journal of fluid mechanics", Febrer 2011, vol. 670, p. 96-129.
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants